website


BEN-U-RON 1,000 mg paracetamol suppository 12 years+

bene Arzneimittel GmbH

Sale price £25.53 Regular price £30.00

Tax included. Shipping calculated at checkout.

BEN-U-RON 1,000 mg paracetamol suppository 12 years+

Pack size:10 pc Dosage form:Adult suppositories

Active ingredient: paracetamol.

Areas of application:
For the symptomatic treatment of mild to moderately severe pain and / or fever.

For adults and adolescents from 12 years of age.


Do not use for more than 3 days without medical or dental advice. The maximum daily dose must not be exceeded. To avoid the risk of overdose, do not use paracetamol-containing medicines at the same time.


Note: Contains de-oiled phospholipids from soybeans.

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!